Alert archive / Indiana / Small Craft Advisories in 2021
Small Craft Advisory 24, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 30, 2021, 5:13 PM EDT. It took effect at Mar 31, 2021, 8:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2021, 5:13 PM EDT (21:13 UTC)
- In effect from
- Mar 31, 2021, 8:00 AM EDT
- Expired
- Apr 2, 2021, 3:24 AM EDT
- In force
- 43 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
311 WHUS73 KIWX 302113 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 513 PM EDT Tue Mar 30 2021 LMZ043-310515- /O.EXP.KIWX.SC.Y.0023.000000T0000Z-210330T2100Z/ /O.NEW.KIWX.SC.Y.0024.210331T1600Z-210402T0300Z/ New Buffalo MI to St Joseph MI- 513 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 11 PM EDT THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest to north winds 15 to 25 knots. Waves 3 to 5 feet Wednesday building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...From noon Wednesday to 11 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-310515- /O.EXP.KIWX.SC.Y.0023.000000T0000Z-210330T2100Z/ /O.NEW.KIWX.SC.Y.0024.210331T2100Z-210402T0300Z/ Michigan City IN to New Buffalo MI- 513 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 PM EDT THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 15 to 25 knots. Waves 3 to 5 feet Wednesday afternoon building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...From 5 PM Wednesday to 11 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
407 WHUS73 KIWX 310204 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1004 PM EDT Tue Mar 30 2021 LMZ043-311015- /O.CON.KIWX.SC.Y.0024.210331T1600Z-210402T0300Z/ New Buffalo MI to St Joseph MI- 1004 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 11 PM EDT THURSDAY... * WHAT...Northwest to north winds 15 to 25 knots. Waves 3 to 5 feet Wednesday building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...From noon Wednesday to 11 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-311015- /O.CON.KIWX.SC.Y.0024.210331T2100Z-210402T0300Z/ Michigan City IN to New Buffalo MI- 1004 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 11 PM EDT THURSDAY... * WHAT...Northwest to north winds 15 to 25 knots. Waves 3 to 5 feet Wednesday afternoon building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...From 5 PM Wednesday to 11 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
590 WHUS73 KIWX 310834 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 434 AM EDT Wed Mar 31 2021 LMZ043-311645- /O.EXT.KIWX.SC.Y.0024.210331T1200Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 434 AM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EDT FRIDAY... * WHAT...Northwest to north winds 15 to 25 knots. Waves 3 to 5 feet building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...From 8 AM this morning to 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-311645- /O.EXT.KIWX.SC.Y.0024.210331T1800Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 434 AM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM EDT FRIDAY... * WHAT...Northwest to north winds 15 to 25 knots. Waves 3 to 5 feet Wednesday afternoon building to 6 to 10 feet occasionally to 13 feet Thursday. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...From 2 PM this afternoon to 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
912 WHUS73 KIWX 311426 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1026 AM EDT Wed Mar 31 2021 LMZ043-312230- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 1026 AM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 knots this afternoon becoming north 15 to 25 knots tonight and Thursday. Gusts to 30 knots Thursday. Waves 3 to 5 feet building to 5 to 8 feet tonight, then 8 to 12 feet occasionally to 15 feet on Thursday. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-312230- /O.CON.KIWX.SC.Y.0024.210331T1800Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 1026 AM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 knots this afternoon becoming north 15 to 25 knots tonight and Thursday. Gusts to 30 knots Thursday. Waves 3 to 5 feet building to 5 to 8 feet tonight, then 6 to 10 feet occasionally to 13 feet on Thursday. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...From 2 PM this afternoon to 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
316 WHUS73 KIWX 311951 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 351 PM EDT Wed Mar 31 2021 LMZ043-010400- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 351 PM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 knots becoming north 15 to 25 knots tonight and Thursday. A few gusts to 30 knots Thursday. Waves 3 to 5 feet building to 5 to 8 feet tonight, then 6 to 10 feet occasionally to 13 feet on Thursday. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-010400- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 351 PM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 knots becoming north 15 to 25 knots tonight and Thursday. Waves 3 to 5 feet building to 5 to 8 feet tonight, then 6 to 10 feet occasionally to 13 feet on Thursday. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
161 WHUS73 KIWX 010217 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1017 PM EDT Wed Mar 31 2021 LMZ043-011030- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 1017 PM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots overnight and Thursday. A few gusts to 30 knots Thursday. Waves 4 to 7 feet occasionally to 9 feet overnight building to 6 to 10 feet occasionally to 13 feet on Thursday. Winds diminish and waves subside slowly Thursday night. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-011030- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 1017 PM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots overnight and Thursday. Waves 4 to 7 feet occasionally to 9 feet overnight building to 6 to 10 feet occasionally to 13 feet on Thursday. Winds diminish and waves subside slowly Thursday night. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
028 WHUS73 KIWX 010754 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 354 AM EDT Thu Apr 1 2021 LMZ043-011600- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 354 AM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots gusts to 30 knots. Waves building to 6 to 10 feet occasionally to 13 feet. Winds will diminish and waves will subside tonight. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-011600- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 354 AM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots gusts to 30 knots. Waves building to 6 to 10 feet occasionally to 13 feet. Winds will diminish and waves will subside tonight. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
818 WHUS73 KIWX 011507 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1107 AM EDT Thu Apr 1 2021 LMZ043-012315- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 1107 AM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots gusts to 30 knots. Waves building to 6 to 10 feet occasionally to 13 feet. Winds will diminish and waves will subside tonight. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-012315- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ Michigan City IN to New Buffalo MI- 1107 AM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North winds 15 to 25 knots gusts to 30 knots. Waves building to 6 to 10 feet occasionally to 13 feet. Winds will diminish and waves will subside tonight. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
887 WHUS73 KIWX 012011 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 411 PM EDT Thu Apr 1 2021 LMZ046-020415- /O.EXT.KIWX.SC.Y.0024.000000T0000Z-210402T0900Z/ Michigan City IN to New Buffalo MI- 411 PM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northeast wind 5 to 15 knots easing to 5 knots after midnight. Waves 4 to 7 feet, occasionally to 9 feet, subsiding to 1 to 3 feet late. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ043-020415- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 411 PM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...North wind 10 to 20 knots veering east 5 to 10 knots after midnight. Waves 3 to 6 feet, occasionally to 8 feet, subsiding to 1 to 3 feet after midnight. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MCD
611 WHUS73 KIWX 020133 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 933 PM EDT Thu Apr 1 2021 LMZ043-020500- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0500Z/ New Buffalo MI to St Joseph MI- 933 PM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Northeast wind 10 knots. Waves 3 to 5 feet subsiding to 1 to 3 feet after midnight. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-020900- /O.CON.KIWX.SC.Y.0024.000000T0000Z-210402T0900Z/ Michigan City IN to New Buffalo MI- 933 PM EDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northeast wind 5 to 10 knots veering east after midnight. Clear. Waves 3 to 5 feet subsiding to 1 to 3 feet late. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
541 WHUS73 KIWX 020724 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 324 AM EDT Fri Apr 2 2021 LMZ046-020830- /O.CAN.KIWX.SC.Y.0024.000000T0000Z-210402T0900Z/ Michigan City IN to New Buffalo MI- 324 AM EDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have subsided and no longer pose a threat to small craft. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:39 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 30, 3:39 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
339 PM EDT Tue Mar 30 2021
.SYNOPSIS...
Issued at 337 PM EDT Tue Mar 30 2021
Showers are expected to develop tonight in advance of a cold front
and will dissipate from west to east overnight. Gusty south to
southwest winds will shift to the northwest behind the front. Colder
conditions will settle across the area for Wednesday and Thursday
before warmer weather builds in once again for the upcoming
weekend.
&&
.SHORT TERM...(This Evening through Wednesday)
Issued at 337 PM EDT Tue Mar 30 2021
Surface cold front is approaching northeast Illinois this afternoon
and will be main feature of interest going into this evening. Good
pre-frontal mixing has resulted in wind gusts of 30 to 40 mph across
much of the area with sfc dew points mixing out into the mid-upper
30s east of Interstate 69. Will continue to carry mention of some
elevated fire weather concerns through early this evening given the
combination of gusty south-southwest winds and relative humidities
in the 30 to 35 percent range.
Pre-frontal low level jet and broad low level confluence in advance
of the front will allow for pooling of 6-8 g/kg 850 mb mixing ratios
ahead of the front. A smaller scale perturbation should also rapidly
advect northeastward from the southern Missouri this evening. The
combination of the brief pooled pre-frontal moisture, approach of
the southern stream wave, and broad low level f-gen response this
evening should allow for continued coverage expansion of rain
showers developing from central Illinois to western Tennessee. Will
keep likely/categorical PoPs in place for most locations as these
above factors do come together for a short time this evening into
early overnight hours. Ending time of higher rain chances still of
somewhat low confidence across western half of the area as lagging
stronger northern stream forcing may interact with mid level front
for continued light rain late evening/early overnight.
Gusty south-southwest winds will subside this evening but frontal
push and post-frontal pressure rises should allow for at least a
period of gusty winds behind the cold front tonight with some gusts
to 20 to 30 mph possible following the strongest isallobaric
forcing.
Wednesday likely to start with some sun before diurnal post-frontal
cu field develops in the afternoon. A weaker low level wind field
will be in place for Wednesday, but mixing up near 850 mb should
allow for peak northwest wind gusts to around 25 mph. Cold advection
will continue through the day Wednesday with highs ranging from low-
mid 40s far northwest to around 50 far southeast. Did add some
slight chance PoPs across the far southeast Wednesday afternoon.
Vort lobe rotating through base of larger scale upper trough across
the region may provide another forcing when paired with lagging mid
level frontal boundary for some light precip chances in a brief
window Wednesday afternoon/possibly into early evening across these
locations.
&&
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 337 PM EDT Tue Mar 30 2021
Secondary surface trough will bring reinforcing cold air advection
Wednesday night. This should set the stage for at least some lake
response with forecast soundings indicating brief increase in
inversion heights to near 7k feet Wednesday night. Moisture will be
relatively lacking which should limit overall lake effect potential.
Have maintained forecast largely inline from previous forecast
thinking with accumulations of less than an inch for favored lake
effect areas Wednesday night into early Thursday. Thursday will be
the coldest day of the period with high temperatures likely not
getting out of the mid/upper 30s.
An overall quiet weather pattern still appears to be shaping up post-
Thursday as flow deamplification allows for onset of a warming trend
Friday that will result in highs back around 70 again for
Sunday/Monday. Early indications in medium range guidance of more
active eastern Pacific pattern eventually affecting the area toward
middle of next week, but still a good deal of spread in
deterministic/ensemble solutions at this forecast distance to limit
confidence in any details.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 209 PM EDT Tue Mar 30 2021
Generally focus on the approaching cold front and associated
winds. Nearly uniform boundary layer winds with no reports of LLWS
having been reported after the initial mixing took place early
today. Do not anticipate LLWS with the frontal passage as the
trof and surface front will be phased well with good mixing
through the boundary layer.
Cigs drop ahead and along the front...however flight restrictions
will be isolated to the stronger showers.
Widespread VFR conditions after 10Z.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 5 PM EDT this afternoon for LMZ043-
046.
&&
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Lewis
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Mar 30, 10:31 AM EDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 1031 AM EDT Tue Mar 30 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-311445- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1031 AM EDT Tue Mar 30 2021 /931 AM CDT Tue Mar 30 2021/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. The combination of low afternoon relative humidities from 20 to 35 percent and gusty south to southwest winds to 35 mph will lead to an elevated fire danger threat this afternoon. An increased risk in the spread of grass, brush, and other field fires will exist through late this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-311445- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1031 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time.
Nearby
Small Craft Advisories in Indiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.